# SDR ASAA2019103181181

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,845 hours, 7,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH LEFT PACK LIGHT ILLUMINATED EXTINGUISHED UPON RECALL. GROUNDED - YES. PERFORMED BITE B737-900 FIM 21-62 TASK 801 NO FAULTS OPS NRML, CLEARED MEL 21-32B
